# SDR CALA2023020800371

- Difficulty date: February 8, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N68817
- Make and model: Boeing 737-900ER
- Aircraft serial: 42747
- Aircraft time: 28,986 hours, 10,330 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Vacuum Sys
- Part number: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NONE OF LAVATORIES WILL FLUSH APON ARRIVAL INTO MCO , FOUND VACUUM WASTE CONTROL CIRCUIT C11 VACCUM WASTE CONT C/B PER WDM 38-32-12-6 PG 6. SERVICED LAV BREAKER C11 OUT ON THE P91 BOARD. PREFORMED FIM 38-30 TASK 811 TANK AND OPERATED LAV SYSTEM SEVERAL TIMES. NO DEFECTS NOTED OK AND CHECKED THE CIRCUIT WIRING AT THE BLOWER MOTOR, ALTITUDE FOR SERVICE. SWITCH, DUMP VALVE PROX SWITCH. ALL CHECKED NORMAL.  REPLACED
